Leaflet: information for the user
Paracetamol pensavital 1 g tablets EFG
Read this leaflet carefully before you start taking this medicine, because it contains important information for you.
Follow exactly the administration instructions for the medicine contained in this leaflet or those indicated by your doctor, pharmacist or nurse.
This medicine can be purchased without a prescription. Nevertheless, for the best results, it should be used with care.
Paracetamol belongs to a group of medicines called analgesics and antipyretics.
It is indicated for the treatment of symptoms of pain and fever.
Paracetamol is used for the treatment of moderate intensity pain and febrile states in adults and adolescents 16 years of age and older (or a body weight of 50 kg or more).
Do not take Paracetamol pensavital:
Be careful with Paracetamol pensavital:
Inform your doctor immediately during the treatment with Paracetamol pensavital if:
You have severe diseases, such as severe renal insufficiency or sepsis (when bacteria and their toxins circulate in the blood, causing damage to organs), or if you have malnutrition, chronic alcoholism, or if you are also taking flucloxacillin (an antibiotic). A severe disease called metabolic acidosis (a blood and fluid anomaly) has been reported in patients in these situations when using paracetamol at regular doses for a prolonged period or when taking paracetamol with flucloxacillin. The symptoms of metabolic acidosis may include: severe respiratory difficulty with deep and rapid breathing, drowsiness, feeling unwell (nausea) and vomiting.
Other medicines and Paracetamol pensavital:
Inform your doctor or pharmacist if you are using or have recently used other
medicines, or if you may need to use any other medicine, even those purchased without a prescription.
Paracetamol may interact with the following medicines:
Do not use with other analgesics (pain-relieving medicines) without consulting your doctor.
As a general rule for any medicine, it is recommended to inform your doctor or pharmacist if you are being treated with another medicine. In the case of treatment with oral anticoagulants, it may be administered occasionally as the preferred analgesic.
Interference with analytical tests:
If you are to undergo any analytical test (including blood, urine, skin tests that use allergens, etc…), inform your doctor that you are taking this medicine, as it may alter the results of these tests.
Taking Paracetamol pensavital with food, drinks, and alcohol:
The use of paracetamol in patients who regularly consume alcohol (3 or more alcoholic beverages: beer, wine, liquor, etc… per day) may cause liver damage.
The taking of this medicine with food does not affect its efficacy.
Pregnancy and Lactation:
If you are pregnant or breastfeeding, or if you think you may be pregnant or intend to become pregnant, consult your doctor or pharmacist before using this medicine.
In case of need, this medicine can be used during pregnancy. You should use the lowest possible dose that reduces pain or fever and use it for the shortest possible time. Contact your doctor if the pain or fever do not decrease or if you need to take the medicine more frequently.
Small amounts of paracetamol may appear in breast milk, so it is recommended to consult your doctor or pharmacist before taking this medicine
Driving and operating machinery:
The influence of paracetamol on the ability to drive and operate machinery is negligible or insignificant.
This medicine contains less than 1 mmol of sodium (23 mg) per coated tablet; it is essentially "sodium-free".
Follow these instructions unless your doctor has given you different instructions.Remember to take your medication. Paracetamol should be taken orally.
The usual dose is:
Adults and adolescents over 16 years old:The usual dose is 1 tablet (1,000 mg of paracetamol)3 times a day. Doses should be spaced at least 4 hoursapart. Do not take more than 3 grams (3 tablets) in 24 hours.
It is recommended to avoid high daily doses of paracetamol for prolonged periods of time as it increases the risk of adverse effects such as liver damage.
If the pain persists for more than 5 days, the fever for more than 3 days, or the pain or fever worsens or other symptoms appear, you should interrupt treatment and consult your doctor.
Patients with liver disease:Before taking this medication, you must consult your doctor. You should take the amount of medication prescribed by your doctor with a minimum interval of 8 hours between each dose.
You should not take more than 2 tablets of paracetamol in 24 hours, divided into 2 doses.
Patients with kidney disease:Before taking this medication, you must consult your doctor. Take a maximum of 500 mg per dose.
Due to the dose, 1 gram of paracetamol, is not indicated for this group of patients.
Older adults:You should consult your doctor.
Use in children and adolescents:Do not use in children and adolescents under 16 years old..
If you estimate that the action of paracetamol is too strong or too weak, inform your doctor or pharmacist. When administration of doses less than 1,000 mg of paracetamol per dose is required, other paracetamol presentations should be used that adapt to the required dosage.
Take more Paracetamol pensavital than you should:
You should consult your doctor or pharmacist immediately.
The symptoms of overdose may be: dizziness, vomiting, loss of appetite, yellowish discoloration of the skin and eyes (jaundice) and abdominal pain.
If you have ingested an overdose, you should go to a medical center immediately, even if you do not notice the symptoms, as they often do not appear until 3 days after ingestion of the overdose, even in cases of severe poisoning.
The treatment of an overdose is more effective if it is initiated within 4 hours of taking the medication.
Patients undergoing barbiturate treatment or chronic alcoholics may be more susceptible to the toxicity of a paracetamol overdose.
In case of overdose or accidental ingestion, go to a medical center immediately or call the Toxicological Information Service (phone 91 562 04 20), indicating the medication and the amount ingested.
Forgot to take Paracetamol pensavital:
Do not take a double dose to compensate for the missed doses, simply take the missed dose when you remember, taking the next doses with the indicated spacing between doses (at least 4 hours).
Like all medications, this medication may have adverse effects, although not all people will experience them.
Rare adverse effects that may occur (between 1 and 10 of every 10,000 people) are: discomfort, low blood pressure (hypotension), and increased levels of transaminases in the blood.
Very rare adverse effects that may occur (in fewer than 1 of every 10,000 people) are: kidney diseases, cloudy urine, allergic dermatitis (skin rash), jaundice (yellow discoloration of the skin), blood disorders (agranulocytosis, leucopenia, neutropenia, hemolytic anemia) and hypoglycemia (low blood sugar). Rarely, severe skin reactions have been reported.
Unknown frequency (cannot be estimated from available data): a serious disease that can make the blood more acidic (designated as metabolic acidosis) in patients with severe disease who use paracetamol (see section 2).
Paracetamol can damage the liver when taken in high doses or for prolonged treatment.
Communication of Adverse Effects
If you experience any type of adverse effect, consult your doctor or pharmacist, even if it is a possible adverse effect that does not appear in this prospectus. You can also report them directly through the Spanish System for Pharmacovigilance of Medicinal Products for Human Use:https://www.notificaram.es.By reporting adverse effects, you can contribute to providing more information about the safety of this medication.
Keep this medication out of the sight and reach of children.
This medication does not require special storage conditions.
Do not use this medication after the expiration date that appears on the packaging after CAD. The expiration date is the last day of the month indicated.
Medications should not be disposed of through drains or in the trash. Dispose of packaging and medications you no longer need at the SIGRE collection point at the pharmacy. If in doubt, ask your pharmacist how to dispose of packaging and medications you no longer need. By doing so, you will help protect the environment.
Composition of paracetamol pensavital:
Each tablet contains 1 g of paracetamol as the active ingredient.
The other components (excipients) are sodium starch glycolate type A from potato, purified water, pregelatinized cornstarch, povidone K30 (E-1201), stearic acid (E-570), and crospovidone (E-1202).
Appearance of the product and content of the packaging:
Paracetamol pensavital is presented in oral tablets for administration.
The tablets are oblong, biconvex, white in color, with a notch on one face and marked with PC on the other face. The tablet can be divided into equal doses.
In packs of 10 tablets, conditioned in PVC/PVDC/Aluminum blisters.
Holder of the marketing authorization:
Towa Pharmaceutical, S.A.
C/ de Sant Martí, 75-97
08107 Martorelles (Barcelona)
Spain
Responsible for manufacturing:
Galenicum Health, S.L.U.
Sant Gabriel, 50
Esplugues de Llobregat, 08950,
Barcelona – Spain
or
SAG Manufacturing S.L.
Crta. N-I, Km 36
28750 San Agustin de Guadalix,
Madrid – Spain
Last review date of this leaflet:February 2025
The detailed information of this medicine is available on the website of the Spanish Agency for Medicines and Medical Devices (AEMPS)http://www.aemps.gob.es/
Маєте питання щодо цього лікування або ваших симптомів? Зв'яжіться з ліцензованим лікарем для отримання допомоги та персонального догляду.